# SDR AMTA200600033

- Difficulty date: January 18, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR LWR BEAM ATTACH ANGLE AT STA 600 CORRODED.  REMOVED CORROSION AND FOUND TO BE OF LIMITS IAW SRM.  REMOVED AND ANGEL FABRICATED NEW AND INSTALLED IAW SRM.  PRIMED TREATED AND PAINTED IAW SRM.  (K)
